Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Invariance Under Quasi-isometries of Subcritical and Supercritical Behavior in the Boolean Model of Percolation

Full text
Author(s):
Coletti, Cristian F. [1] ; Miranda, Daniel [1] ; Mussini, Filipe [2]
Total Authors: 3
Affiliation:
[1] Univ Fed ABC, Sao Paulo - Brazil
[2] Uppsala Univ, Uppsala - Sweden
Total Affiliations: 2
Document type: Journal article
Source: Journal of Statistical Physics; v. 162, n. 3, p. 685-700, FEB 2016.
Web of Science Citations: 0
Abstract

In this work we study the Poisson Boolean model of percolation in locally compact Polish metric spaces and we prove the invariance of subcritical and supercritical phases under mm-quasi-isometries. More precisely, we prove that if a metric space M is mm-quasi-isometric to another metric space N and the Poisson Boolean model in M exhibits any of the following: (a) a subcritical phase; (b) a supercritical phase; or (c) a phase transition, then respectively so does the Poisson Boolean model of percolation in N. Then we use these results in order to understand the phase transition phenomenon in a large family of metric spaces. Indeed, we study the Poisson Boolean model of percolation in the context of Riemannian manifolds, in a large family of nilpotent Lie groups and in Cayley graphs. Also, we prove the existence of a subcritical phase in Gromov spaces with bounded growth at some scale. (AU)

FAPESP's process: 12/24086-9 - Invariance under quasi-isometries of sub and supercritical behavior in Boolean percolation
Grantee:Filipe Biason Mussini
Support type: Scholarships in Brazil - Master
FAPESP's process: 09/52379-8 - Stochastic modeling of interacting systems
Grantee:Fabio Prates Machado
Support type: Research Projects - Thematic Grants